American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Mark P. Hale. On the existence of trivial intersection subgroups . Trans. Amer. Math. Soc. 157 (1971) 487-493. MR 0276315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. R. Scott. Semi-isomorphisms of certain infinite permutation groups . Proc. Amer. Math. Soc. 21 (1969) 711-713. MR 0241519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David A. Foulser. Solvable primitive permutation groups of low rank . Trans. Amer. Math. Soc. 143 (1969) 1-54. MR 0257199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ralph W. Ball. Indices of maximal subgroups of infinite symmetric groups . Proc. Amer. Math. Soc. 19 (1968) 948-950. MR 0229707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. S. Passman. A note on the action of $p$-groups on abelian groups . Proc. Amer. Math. Soc. 17 (1966) 915-921. MR 0207813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chong-yun Chao. A note on two set-transitive permutation groups . Proc. Amer. Math. Soc. 17 (1966) 953-955. MR 0197545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ralph W. Ball. Maximal subgroups of symmetric groups . Trans. Amer. Math. Soc. 121 (1966) 393-407. MR 0202813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. A. Machtinger. Errata to: Multiple transitivity of primitive permutation groups . Proc. Amer. Math. Soc. 16 (1965) 1417. MR 0184995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. A. Machtinger. Multiple transitivity of primitive permutation groups . Proc. Amer. Math. Soc. 16 (1965) 168-172. MR 0170934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Noboru Itô. Transitive permutation groups of degree $p=2q+1,\,p$ and $q$ being prime numbers. III . Trans. Amer. Math. Soc. 116 (1965) 151-166. MR 0193134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edward D. Gaughan. The index problem for infinite symmetric groups . Proc. Amer. Math. Soc. 15 (1964) 527-528. MR 0167517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Noboru Iţo. Transitive permutation groups of degree $p=2q+1$, $p$ and $q$ being prime numbers. II . Trans. Amer. Math. Soc. 113 (1964) 454-487. MR 0172913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. L. Zemmer. On a class of doubly transitive groups . Proc. Amer. Math. Soc. 12 (1961) 644-650. MR 0159867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1